# SDR DXTA2012030904914

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N468QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4146
- Aircraft time: 1,684 hours, 813 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450801
- Part serial: 08098857
- Condition: Damaged
- Location: Wx System
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, SUFFERED A BIRD STRIKE TO THE NOSE OF THE ACFT. REPAIRED RADOME AND REPLACE WEATHER RADAR TRANSCEIVER.  OPS CHECKED GOOD, NO DEFECTS NOTED.
